# SDR IPXA09556847

- Difficulty date: July 18, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 10,430 hours, 7,225 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Bracket
- Part number: UL25939
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 ENGINE 9:00 POSITION TURBINE COOLING DUCT BRACKET IS CRACKED.  REMOVED AND REPLACED COOLING DUCT BRACKET ON NR 1 ENGINE 9:00 POSITION.
